Mathematical Models of Visual Perception for the Analysis of Geometrical Optical Illusions

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: Final published version
License: All rights reserved
Serval ID
serval:BIB_B9A13CEC1465
Type
A part of a book
Publication sub-type
Chapter: chapter ou part
Collection
Publications
Institution
Title
Mathematical Models of Visual Perception for the Analysis of Geometrical Optical Illusions
Title of the book
Mathematical and Theoretical Neuroscience
Author(s)
Franceschiello Benedetta, Sarti Alessandro, Citti Giovanna
Publisher
Springer International Publishing
ISBN
9783319682969
9783319682976
ISSN
2281-518X
2281-5198
Publication state
Published
Issued date
2017
Pages
135-149
Create date
03/02/2020 14:34
Last modification date
04/02/2020 7:26
Usage data